Jump to content

My gf miscarried? i think


bach
Your Boyfriend Left You - So What?
Your Boyfriend Left You - So What?

Recommended Posts

well my gf went off the pill at the end of her cycle. She had been on antibiotics and we had unprotected sex a few weeks before and then she forgot to take the pill for a few days after as well. She had her normal light bleed of 2-3 days and then about a week later she started bleeding again. this time it was way heavy for her and lasted about a week. I had the feeling that she may have been having a very early miscarriage. A few nights ago she thought she had stopped and we had sex but after realised she was still bleeding. She went to the bathroom and had this stringy looking blood coming out of her that looked all coagulated and viscous. I guess this is a qn for the girls who have experienced this before but is it likely she miscarried? Ive told her to book into the doctors and i'll go with her.

Link to comment
Share on other sites

It sounds to me like it was her body adjusting to going off of the pill. Whenever I go off of it, my periods get really weird for a few months, including the stringy, bloody grossness.

 

No more unprotected sex! (unless of course, you're trying for a baby)

Link to comment
Share on other sites

Its highly unlikley that it was a miscarrage, the heavy blood wouldnt be an indication of any foetus since it doesnt even begin to form until week 11, after week 1 it wouldnt be visible even if she did miscarry.

Actually the fetus is almost completely formed by week 11 and begins forming into something recognizable as human in week 4.

 

Passing large amounts of clots with heavy flow can be an indicator of miscarriage, but isn't necessarily.

 

Unfortunately, another member, Mythical Suicide, is going through an early miscarriage right now and she has a few threads up in the pregnancy forum you can look at.

Link to comment
Share on other sites

What you described sounds like her body adjusting to the change from the pills, it could have been a miscarriage but seems very unlikely with the information you are giving. Has she had any abnormal pains or cramping? Also, has she passed any large clots? That is one of the largest indicators of an early term miscarriage. But i'd suggest she sees a doctor just to be on the safe side.

Link to comment
Share on other sites

I agree in that it is probably just her body adjusting to the pill - when I've had antibiotics, gone off the pill, or on the pill, strange things like this sometimes happen while my cycle is readjusting.

 

However it would be difficult to tell if it was an early miscarriage or not. A couple of years ago I tested positive on a pregnancy test and then proceeded to have an incredibly heavy bleed which was in fact an early miscarriage.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...